# SDR REXA2016073101449

- Difficulty date: July 31, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 27 AND FS 610 AND 559+112 HAS CORROSION ON BOTH INBD AND OTBD LANDINGS.  R & R FLOORBEAM, CAP, LBL27, FROM FS 559+112-FS 610 IAW SRM 51-42-21, & SRM 51-42-24.
